# SDR 96FDEA00231

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tie Wedge
- Part number: 652163254
- Condition: Delaminated
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B MIDFLAP TIE WEDGE HAS AN AREA OF DELAMINATION ON O/B END 12 INCHES BY 3 INCHES.
